Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for depression and mood swings when on Depo medrol injection

Hello, I had one Depo medrol injection 4.5 months ago. Had terrible depression, mood swings and anxiety so decided not to get another injection. It did however stop my period for those three months. I have since been bleeding, it has now been 6 weeks. It is not heavy and varies from dark red to light red. Is this normal? I also have a lot of bloating.
Wed, 25 Feb 2015
Report Abuse
General & Family Physician 's  Response
Hello ma'am and welcome.

Yes, these are common side effects of the depo shot and are usually experienced by many women on the depo shots. Although not an indication for discontinuation, you can report to your doctor regarding the side effects being experienced and discuss the way out. In my opinion, things may fluctuate for a while and then subside.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

living a very stressful life very fatigue need knee replacement hot flashes moody very angry always tearful depressed to to tired at times to go to...